# SDR FDEA202112243138

- Difficulty date: December 24, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N941FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 22691
- Aircraft time: 76,914 hours, 32,527 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE EXTERNAL SKIN, STA 460 STR28R, HAS 2EA DEEP GOUGES ACCOMPLISHED FEDEX EA# F-5330-T0365972-P1: FUSELAGE - PLATES AND SKIN - STA 456, S-  27R - S-28R, GOUGES, DOUBLER REPAIR.
